Hokkaido Mathematical Journal

On separation points of solutions to Prandtl boundary layer problem

Shin'ya MATSUI and Taira SHIROTA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 13, Number 1 (1984), 92-108.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757739

Digital Object Identifier
doi:10.14492/hokmj/1381757739

Mathematical Reviews number (MathSciNet)
MR737509

Zentralblatt MATH identifier
0569.76048

Citation

MATSUI, Shin'ya; SHIROTA, Taira. On separation points of solutions to Prandtl boundary layer problem. Hokkaido Math. J. 13 (1984), no. 1, 92--108. doi:10.14492/hokmj/1381757739. https://projecteuclid.org/euclid.hokmj/1381757739


Export citation